# SDR SCNA99109

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, THE CENTER AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR THE CENTER AISLE EMERGENCY LIGHT.  OPERATIONALLY CHECKS GOOD IAW MM 335022.
